# SDR SWAA2025060368418

- Difficulty date: May 7, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AT BS663 LBL40 WL160 HAS ELONGATED FASTENER HOLE<[01] REMOVED AND REPLACED STIFFENER AT BS663 LBL40 WL160 IAW SRM 51-40-02-0G-0 AND DWG 111A7000 REV:-.;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
